# SDR R61A201401190137

- Difficulty date: January 19, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,573 hours, 7,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LT SIDE FLOOR DOUBLER AT FRAMES 13-16 CORRODED.  MX R & R DOUBLER IAW SRM 51-41-02, 51-40-02.
